# SDR UIEA2019021903260

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1000-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK STA 1050 RBL 11 SEAT TRACK FOUND ELONGATED(  MID STA1000 TO STA1070.45 RBL 11.33" DAMAGED SEAT TRACK REPAIRED IAW SRM 53-40-52-2R-3 REPAIR3  )
